# SDR 99UAL900516

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Te Flaps
- Component: 1812996
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THERE IS A FIVE DEGREE DISCREPANCY BETWEEN THE COMMANDED AND DISPLAYED INDICATIONS ON THE TRAILING EDGE FLAPS.  ALTERNATE FLAPS WERE USED TO FULLY EXTEND THE FLAPS. S/D, INSTALLED A SERVICEABLE FLAP POSITION INDICATOR.  THE INDICATOR TESTED NORMAL.
